# SDR SWIA202054061

- Difficulty date: September 25, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LOWER SURFACE IS DENTED AT FLS 32.5, 2 IN FROM TRAILING EDGE APPROXIMATELY 1 IN LONG X .125IN WIDE X .020 DEEP.  C-CHECK RO 11/12/2020.  REPAIRED LT INBOARD FLAP LOWER SKIN AT FLS 32.5, IAW CRJ-700 SRM.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  WEIGHT CHANGE OF +2.62 IBS.  REFERENCE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
